THERMAL SCIENCE

International Scientific Journal

Thermal Science - Online First

Authors of this Paper

External Links

online first only

Some new solutions of the conformable extended Zakharov-Kuznetsov equation using Atangana-Baleanu conformable derivative

ABSTRACT
The Generalized Riccati equation mapping method, coupled with Atangana's conformable derivative is implemented to solve nonlinear extended Zakharov- Kuznetsov (ZK) equation which results in producing hyperbolic, trigonometric and the rational solutions. The obtained results are new and are of great importance in engineering and applied sciences.
KEYWORDS
PAPER SUBMITTED: 2019-03-03
PAPER REVISED: 2019-09-30
PAPER ACCEPTED: 2019-10-10
PUBLISHED ONLINE: 2019-11-02
DOI REFERENCE: https://doi.org/10.2298/TSCI190303402B
REFERENCES
  1. K. S. Miller and B. Ross, An Introduction to the Fractional Calculus and Fractional Differential Equations. 1993.
  2. S. El-Wakil and M. Abdou, "Modified extended tanh-function method for solving nonlinear partial differential equations," Chaos, Solitons & Fractals, vol. 31, no. 5, pp. 1256-1264, 2007.
  3. S. Zhang and T. Xia, "An improved generalized F-expansion method and its application to the (2+1)-dimensional KdV equations," Communications in Nonlinear Science and Numerical Simulation, vol. 13, no. 7, pp. 1294-1301, 2008.
  4. A. Soliman, "The modified extended direct algebraic method for solving nonlinear partial differential equations," International Journal of Nonlinear Science, vol. 6, no. 2, pp. 136-144, 2008.
  5. K. R. Raslan, "The first integral method for solving some important nonlinear partial differential equations," Nonlinear Dynamics, vol. 53, no. 4, pp. 281-286, 2007.
  6. C. Liu and X. Liu, "A note on the auxiliary equation method for solving nonlinear partial differential equations," Physics Letters A, vol. 348, pp. 222-227, 2006.
  7. E. M. E. Zayed and Y. A. Amer, "The modified simple equation method for solving nonlinear diffusive predator-prey system and Bogoyavlenskii equations," Romanian J. Phys, vol. 10, no. 4, pp. 133-141, 2015.
  8. S. Mohyud-Din, S. Bibi, N. A.-W. in R. and, and undefined 2018, "Some exact solutions of the nonlinear space-time fractional differential equations," Taylor & Francis.
  9. S. T. Mohyud-Din and S. Bibi, "Exact solutions for nonlinear fractional differential equations using exponential rational function method," Optical and Quantum Electronics, vol. 49, no. 2, p. 64, Feb. 2017.
  10. . Syed Tauseef Mohyud-Din, M. A. Noor and K. I. Noor, Traveling wave solutions of seventh-order generalized KdV equations using He's polynomials, International Journal of Nonlinear Sciences and Numerical Simulation, 10 (2) (2009), 223-229;
  11. . Syed Tauseef Mohyud-Din, M. A. Noor and K. I. Noor, Some relatively new techniques for nonlinear problems, Mathematical Problems in Engineering, Hindawi, 2009 (2009); Article ID 234849, 25 pages, doi:10.1155/2009/234849
  12. . W. Sikandar, Syed Tauseef Mohyud-Din Optimal solutions for the evolution of a social obesity epidemic model, Eur. Phys. J. Plus (2017) 132: 257. doi.org/10.1140/epjp/i2017-11512-y
  13. . Syed Tauseef Mohyud-Din, A. Yildirim, S. Sariaydin, Numerical soliton solutions of the improved Boussinesq equation, International Journal of Numerical Methods for Heat and Fluid Flow 21 (7) (2011), 822-827